MathSciNet Relay Station
MathSciNet bibliographic data
MR2458976 26D15
Zhang, Hongxia; Meng, Fanwei On certain integral inequalities in two independent variables for retarded equations. Appl. Math. Comput. 203 (2008), no. 2, 608–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement